# SDR ASAA2020073092953

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,384 hours, 13,611 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P DISCONNECT AURAL WARNING INOP. GROUNDED - YES. FOUND AURAL WARNING WARNING C/B ON P6-3 D18 OUT. RESET AURAL WARNING C/B PER B737-800 AMM 20-60-01. PERFORMED INSPECTION BEHIND P6-3 PANEL WITH NO DISCREPANCIES FOUND. PERFORMED GOOD OPS TEST OF A/P DISCONNECT PER B737-800 AMM 22-11-00-740-801 AUTOPILOT GROUP 11. ALL REQUIRED LLM TESTS PASSED.
